# SDR GTIA2025111339174

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 39,563 hours, 18,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 935824
- Condition: Inoperative
- Location: 12wl
- Part time: 405 hours, 205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECKED, FOUND EPSU BATTERY 12WL FAILED.  R & R EPSU BATTERY 12WL IAW AMM 33-51-38. OPS CHKD GOOD.
